# SDR DXTA2009091703790

- Difficulty date: September 16, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N362QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800051
- Aircraft time: 3,425 hours, 2,286 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Indication
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT AFTER APU HAD BEEN RUNNING NORMALLY FOR APPROX 15 MINS (GEN ON BLEED OFF), THE APU QUIT AND THE APU FIRE CAS AND AURAL MESSAGE CAME ON. APU INITIATED AN AUTO SHUTDOWN AND THE SHARED APU BAGGAGE FIRE BOTTLE AUTO DISCHARGED WITH ACCOMPANING CAS MSG. EXTERNAL WALKAROUND NOTED NO INDICATION OF A FIRE.   REMOVED AND REPLACED APU FIRE BOTTLE. OPS CHECK GOOD. IAW MM 26-20-30 & 26-10-10.
